For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1893-1909                                                                DOI:10.11948/2018.1893
Dynamic analysis of a non-autonomous ratio-dependent predator-prey model with additional food
Jie Song,Mi Hu,Yuzhen Bai,Yonghui Xia
Keywords:Non-autonomous predator-prey model, permanence, periodic solutions, almost periodic solutions.
Abstract:
      In this paper, a non-autonomous ratio-dependent three species predator-prey system with additional food to top predator was proposed. The permanence of the model is obtained. Based on the continuation theorem, the sufficient conditions for the existence of a periodic solution are obtained. By using the method of Lyapunov function, we prove that the system exists a unique positive almost periodic solution under some certain conditions.
PDF      Download reader